# SDR 04FDEA02094

- Difficulty date: July 16, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION 870 FLOORBEAM UPPER SECTION RBL 20 & RBL 26 WL 208. REMOVED CORROSION ON 870 BEAM UPPER CHORD, RBL 20 TO RBL 26, WL 208.  FOUND 870   BEAM UPPER   CHORD, RBL 20 TO RBL 26, WL 208 TO BE IN LIMITS IAW SRM 53-10-1, FIG 8.
